Advertisement

Archiv der Mathematik

, Volume 79, Issue 1, pp 19–26 | Cite as

Perfect Frobenius complements

  • U. Meierfrankenfeld
Article

Abstract.

Let H be a finite Frobenius group with a perfect Frobenius complement G. Two new proofs that G is isomorphic to SL2(5) are given.

Keywords

Frobenius Group Frobenius Complement Finite Frobenius Group 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2002

Authors and Affiliations

  • U. Meierfrankenfeld
    • 1
  1. 1.Department of Mathematics, Michigan State University, East Lansing, Mi 48824, USA,¶ e-mail: meier@math.msu.edu , http://www.math.msu.edu/~meier/USA

Personalised recommendations